MathSciNet Relay Station
MathSciNet bibliographic data
MR436265 60E05
Kanter, Marek Stable densities under change of scale and total variation inequalities. Ann. Probability 3 (1975), no. 4, 697–707.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement